# SDR 01FDEA00483

- Difficulty date: June 21, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CRACKED BS 1263 BETWEEN STR 11L - 12L.  *S/D*  REMOVED AND REPLACED SHEAR TIE PER SRM 53-10-4, 53-10-1.
